# SDR SIMA200736203

- Difficulty date: December 24, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 20,058 hours, 19,828 cycles
- Engine: Allsn AE3007A
- Engine time: 6,611 hours, 5,865 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CAE3007A1
- Part serial: CAE312772
- Condition: Odor
- Location: Nr 1
- Part time: 6,611 hours, 5,865 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4501 - CLIMBING THRU 700 FEET, AFL MODERATE INTENSITY HAZE FILLED COCKPIT VERIFIED IN CABIN AS WELL, FOLLOWING EMERGENCY PROCEDURES CHECK LIST HAZE BEGAN TO DISSIPATE WHEN RECIRC FAN SELECTED OFF.  RETURNED TO ORD EMERGENCY VEHICLES MET AIRCRAFT.  INSPECTED A/C UPON RETURN AND THEY FOUND NO EXTERNAL OR INTERNAL ABNORMALITIES.  APU WAS SELECTED OFF FOR THIS ENTIRE EVENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NUMBER ONE ENGINE IAW 71-00-00.  PERFORMED OPERATIONAL CHECK OPERATION CHECK GOOD.  PERFORMED FUNCTIONAL CHECK FLIGHT AND FOUND SATISFACTORY.  NO ODOR OR HAZE NOTED AIRCRAFT RETURNED TO SERVICE.
